Publication
Title
Optimal wage indexation with exchange rate uncertainty in an oligopolistic and unionized economy
Author
Language
English
Source (journal)
Economics letters. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0165-1765
Volume/pages
48(1995), p. 37-45
Note
General: Ook verschenen in: Overdrukken - UFSIA, Studiecentrum voor Economisch en Sociaal Onderzoek; 193
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference